# SDR DXTA2025111005624

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800164
- Aircraft time: 14,988 hours, 9,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS282
- Part serial: 005717
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT ACCEPTANCE PREFLIGHT, WITH EMER LTS SWITCH ARM POSITION, NO POWER ON THE AIRCRAFT, ALL OVER WING AND ALL AFT INTERIOR EMER EXIT LIGHTS DO NOT ILLUMINATE. REMOVED AND REPLACED ALL FOUR EMERGENCY BATTERIES, IAW CE680 MM 33-50-10. OPS CHECK GOOD, NO DEFECTS NOTED.
